# SDR 95ZZZX2256

- Difficulty date: April 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC249
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fuselage
- Condition: Bird Strike
- Location: Nose Bag Dr
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ON APPROACH AT 4000 AGL.  BIRD STRUCK FUSELAGE LEFT SIDE, FORWARD OF LEFT NOSE BAGGAGE DOOR.  NOSE BAGGAGE DOOR BENT OPEN AND BIRD ENTERED BAGGAGE AREA.  AIRCRAFT INSPECTED AND NOSE DOOR SECURED FOR FERRY FLIGHT TO MSP.  TTAF 20485.8.  TTAC 21451.
